A Caltech Library Service

Numerical Methods for Singular Perturbation Problems

Kreiss, Barbro and Kreiss, Heinz-Otto (1981) Numerical Methods for Singular Perturbation Problems. SIAM Journal on Numerical Analysis, 18 (2). pp. 262-276. ISSN 0036-1429.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Consider the two-point boundary value problem for a stiff system of ordinary differential equations. An adaptive method to solve these problems even when turning points are present is discussed.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1981 Society for Industrial and Applied Mathematics. Received June 9, 1980; Published online July 17, 2006. Dedicated to Robert D. Richtmyer on the occasion of his seventieth birthday.
Record Number:CaltechAUTHORS:20120718-150822265
Persistent URL:
Official Citation:Numerical Methods for Singular Perturbation Problems Kreiss, B. and Kreiss, H. SIAM Journal on Numerical Analysis 1981 18:2, 262-276
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32566
Deposited By: Aucoeur Ngo
Deposited On:18 Jul 2012 22:16
Last Modified:26 Dec 2012 15:37

Repository Staff Only: item control page